JournalsrmiVol. 24, No. 3pp. 981–988

A note on boundaries of open polynomial images of R2\mathbb R^2

  • Carlos Ueno

    IES Jandía, Morro Jable, Spain
A note on boundaries of open polynomial images of $\mathbb R^2$ cover
Download PDF

Abstract

We construct a family of polynomial maps R2R2\mathbb{R}^2\rightarrow\mathbb{R}^2 such that their images are open semialgebraic sets whose topological exteriors have arbitrarily many connected components, which are parametric semilines.

Cite this article

Carlos Ueno, A note on boundaries of open polynomial images of R2\mathbb R^2. Rev. Mat. Iberoam. 24 (2008), no. 3, pp. 981–988

DOI 10.4171/RMI/563